MAUDE Adverse Event Report: ARTHREX, INC. BURR, OVAL, 12 FLUTE 5.5MM X 13CM; BURR,SURGICAL

ARTHREX, INC. BURR, OVAL, 12 FLUTE 5.5MM X 13CM; BURR,SURGICAL
Model Number BURR, OVAL, 12 FLUTE 5.5MM X 13CM
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Device discarded.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces and /or improper assembly when connecting to the handpiece.
 
Event or Problem Description
On 09/24/2021 it was reported by a sales representative via sems that an ar-8550obt oval burr, will not detach from the shaver hand piece.Ts: physical.

Brand Name
BURR, OVAL, 12 FLUTE 5.5MM X 13CM
Common Device Name
BURR,SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19451720
Report Number1220246-2024-04773
Device Sequence Number12958162
Product Code GFF
UDI-Device Identifier00888867044050
UDI-Public00888867044050
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBURR, OVAL, 12 FLUTE 5.5MM X 13CM
Device Catalogue NumberAR-8550OBT
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2021
Initial Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown